# SDR DALA2019071404207

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,134 hours, 21,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1170016) DURING INSPECTION FOUND CRACKED FRAME LOCATED BS 480 AND STR 8R TO STR 9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME BST 480 AND BTW STR 8R TO STR 9R AT PASSENGER CABIN AS PER ERA 579465-14 AD REV ORIGINAL AND PRF 579465-14 AD REV0.
